# SDR SWAA2025120233837

- Difficulty date: November 10, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM,  BS 540, RBL 24.82 - LBL 0.07.   REPLACED FLOORBEAM IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 143A0060, SHEET 36, REV A.
